# SDR QXEA200600312

- Difficulty date: January 14, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT AILERON LOWER INBOARD LEADING EDGE WORN BY SEAL, 22" IN FROM INBOARD END.  REPAIRED IAW CRJ700/900 51-12-00-001-001-A01 AND SRM 51-25-01-001-A01.
